You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
On Uniqueness of Bayesian Three-Decision Plans by Attributes
R. J. Pandey
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002)
Vol. 51, No. 3 (Dec., 1989), pp. 416-424
Stable URL: http://www.jstor.org/stable/25052608
Page Count: 9
Preview not available
For Bayesian three-decision ASR plans by attributes uniqueness of optimal solution has been established by using a two-point prior distribution for incoming lot quality and assuming that the expected decision loss is a monotonically decreasing function of acceptance decision number with falling rate of decrease and the point of intersection of regret functions is an increasing function of acceptance decision number. Both of these assumptions are posed as open conjectures. It is pointed out that numerical results support the truth of both the conjectures.
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002) © 1989 Indian Statistical Institute